# SDR SWAA2012042303309

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 21,441 hours, 12,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED PER AMM.
